MAUDE Adverse Event Report: FUJIFILM Corporation FUJIFILM Bronchoscopes EB-580S; BRONCHOSCOPE (FLEXIBLE OR RIGID)

FUJIFILM Corporation FUJIFILM Bronchoscopes EB-580S; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number EB-580S
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Bronchial Hemorrhage (4456)
Type of Reportable Event Death
Event or Problem Description
It was reported that visualization from eb-580s was lost during a procedure.The procedure treatment was delayed to bleeding in a lung.It took ten minutes to find a different room and to get different scope.Per customer, the patient died a few hours after the incident on 8/27 due to bleeding in the lung.The visualization was lost on reentry of the scope.Patient was intubated prior to start of procedure.The procedure was not completed after replacing the scope.The bleeding being treated was not the result of the device.
 
Additional Manufacturer Narrative
A supplemental mdrs will be submitted when additional information is available.

Brand Name
FUJIFILM Bronchoscopes EB-580S
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
FUJIFILM Corporation
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM Healthcare Manufacturing Sano Office
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key50815166
Report Number3042225166-2026-00004
Device Sequence Number10677070
Product Code EOQ
UDI-Device Identifier14547410400387
UDI-Public(01)14547410400387
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEB-580S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexUnknown